# SDR DALA2024041504470

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N535DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11424
- Aircraft time: 3,591 hours, 848 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Limiter
- Part number: UNKNOWN
- Condition: Tripped
- Location: Slat Actuator
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

DUE TO F/CTL SLATS FAULT ECAM MESSAGE. CORRECTIVE ACTION: FOUND SLAT ACTUATOR 6033CM TORQUE LIMITER TRIPPED. REPLACED SLAT ACTUATOR 6033CM TORQUE LIMITER, GAP AND OPS CHECK GOOD.
